Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Perioral dermatitis. On antibiotic, used pimecrolimus cream. Not cured. How to get cured?

hi there I have been diagnosed with perioral dermatitis and it is really destroying me! I have had the condition for 5 months now but have only been on antibiotics for 5 weeks and I was also using pimecrolimus cream but the dermatologist has told me to stop using it! I m not really seeing an improvement and it is getting very distressing. Unfortunately I am unable to stop wearing makeup in my line of work and so I am hoping this isn t preventing recovery. Is there anything else I can do to get rid of this awful condition???
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Perioral dermatitis is due to drying of lips and is most commonly due to seasonal change or due to bit nutritional deficiency. So do not worry about the same. You can apply any good bland moisturizing cream without any fragrance in it. Eat a lot of fruits and green leafy vegetable. Improve your daily schedule and do some light exercises. Do not sun expose to higher side. use a good sunscreen lotion also.
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor